# SDR NSVA20070023

- Difficulty date: February 2, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 31,188 hours, 35,928 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Broken
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT IDLE STOP LIGHT CAME ON DURING LANDING.  TS IAW AMM 76-10-60 AND FOUND TWO BROKEN WIRES AT 6GA-J1 PINS L AND N REQUIRED WIRES IAW SAAB WM 20-20-00.  REPAIRED BROKEN WIRING AT 6GA-J1 PINS L AND N IAW SWM 20-20-00.  OPS CHECKS GOOD.
